A characterization of the mixed discriminant

D. Florentin, V. D. Milman, R. Schneider

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Suppose that a function of n positive semidefinite n × n matrices is additive in each variable and nonnegative. If the function vanishes whenever two of its arguments are proporitional matrices of rank one, then it is a constant multiple of the mixed discriminant.

Original languageEnglish
Pages (from-to)2197-2204
Number of pages8
JournalProceedings of the American Mathematical Society
Issue number5
StatePublished - May 2016


Dive into the research topics of 'A characterization of the mixed discriminant'. Together they form a unique fingerprint.

Cite this